MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 132CM - US; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR CORK AXS CATALYST 5 .058IN ID X 132CM - US; CATHETER, THROMBUS RETRIEVER
Catalog Number M003IC0581320
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the subject catheter broke off during use.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).
 
Additional Manufacturer Narrative
This is 1 of 2 reports (1st mdr).Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device was not available; therefore, a visual inspection as well as a functional evaluation could not be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.It was reported "i would like to file a complaint for two catheters that broke clean off during a case.No patient was hurt during the case and both were noticed broken once outside of body." additional information received from the customer indicated continuous flush was maintained throughout the clinical procedure.The extent of anatomical tortuosity is not known.The procedure was an aspiration case in the a1 segment.The dispenser hoop was flushed prior to removing the catheter.Upon removal from the patient after first pass, the cat 7 catheter was found to be fractured directly below the hub, with the fracture appearing to be a laser-type cut.The operator then switched to a cat 5 catheter.The same fracture event occurred with the cat 5.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of undeterminable was assigned to the as reported code 'catheter shaft broken/fractured during use'.
 
Event or Problem Description

Brand Name
AXS CATALYST 5 .058IN ID X 132CM - US
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23155461
Report Number3008881809-2025-00521
Device Sequence Number10154754
Product Code NRY
UDI-Device Identifier07613327011999
UDI-Public(01)07613327011999(17)270622(10)25665748
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K173841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberM003IC0581320
Device Lot Number25665748
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/04/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date09/26/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST CATHETER (STRYKER).
Patient SexUnknown